# SDR AALA201906049026

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK LOWER SKIN OB FIXED LEADING EDGE AT LEVEL RIB 15 LH WING (1 EA). PERFORMED REPAIR ON LOWER SKIN OB FIXED LEADING EDGE AT LEVEL RIB 15 LH WING IAW A321 SRM 57-41-11-300-013.
